| Model Number |
1012449-15 |
| Medical Device Problem Codes |
Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/30/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device will not be returned for evaluation, the device was reportedly discarded.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that the procedure was to treat a lesion in the mid and distal left anterior descending artery (lad) with 100% stenosis, heavy calcification and heavy tortuosity.The 3.0x15mm nc trek balloon dilatation catheter (bdc) was soaked in saline and prepared (air aspiration) outside the anatomy prior to use.There was no resistance when the protective sheath was removed.There was resistance with the lesion during advancement and was attempted to be inflated but the balloon ruptured after the first inflation at 18 atmospheres (atms) for 5 seconds.There was no resistance during removal.A non-abbott balloon was used to complete the procedure.There was no adverse patient effect and there was no clinically significant delay in the procedure.No additional information was provided.
Event or Problem Description
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.